# SDR EGRA9587

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399KK
- Make and model: Skrsky S76
- Aircraft serial: 760421
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 7665005803102
- Condition: Leaking
- Location: T/R
- Part time: 298 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR SERVO FOUND LEAKING REMOVED SERVO AND SENT  FOR REPAIR. REINSTALLED LEAK CHECKED GOOD, OPS CHECKED GOOD
